# SDR AALA980956

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49549
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1576 - AFTER TAKEOFF LAX EN ROUTE TO ORD, NOSE GEAR RED LIGHT ILLUMINATED FOR THREE MINUTES WITH GEAR HANDLE RAISED.  GEAR DOOR LIGHT WAS EXTINGUISHED.  LANDED ORD WITHOUT INCIDENT.  CLEANED 'UP AND LOCKED' PROXIMITY SENSOR AND REPLACED PROXIMITY SWITCHING UNIT.  PERFORMED NOSE GEAR SWING WITH NO FAULTS NOTED.  CYCLED GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
